- Home
- Pharmaceuticals
- Over the Counter
- Pain Relief
- Children's Pain Relief Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 36/CS
Johnson & Johnson Consumer
Children's Pain Relief Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 36/CS
- SKU:
- 1228155_CS
- UPC:
- MPN:
- 300450296047
- Availability:
- Non-stock item, special order from supplier. Approximate delivery is 2-8 weeks
MSRP:
Now:
$452.25
Was:
— You save
Description
Tylenol Children's Pain + Fever Oral Suspension Grape Flavor
View AllClose
- For children ages 2 11, Children's Tylenol temporarily reduces fever relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
- There are 160 milligrams of acetaminophen in each 5 mL dose; 5 mL is about one teaspoon
- Dosing cup is included
- There are 4 ounces of grape-flavor acetaminophen in a bottle
Related Products
Related Products

Children's Pain Relief Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 1/EA
Johnson & Johnson Consumer
MSRP:
Now:
$12.56
Was:
Tylenol Children's Pain + Fever Oral Suspension Grape FlavorFor children ages 2 11, Children's Tylenol temporarily reduces fever relieves minor aches and pains due to the common cold, flu,...
1228155_EA


Children's Pain Relief Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 2 oz. 1/EA
J & J Sales
MSRP:
Now:
$15.26
Was:
Infants' Tylenol Acetaminophen Children's Pain ReliefInfants' Tylenol temporarily reduces fever relieves minor aches and pains due to the common cold, flu, headache, sore throat and...
862833_EA

1189608_EA Children's Pain Relief Children's Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 1/EA
J & J Sales
MSRP:
Now:
$11.75
Was:
Children's Tylenol Acetaminophen Children's Pain ReliefFor children ages 2 11, Children's Tylenol temporarily reduces fever relieves minor aches and pains due to the common cold, flu, headache,...
1189608_EA
Out of stock

890296_EA Children's Pain Relief Children's Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 1/EA
J & J Sales
MSRP:
Now:
$12.45
Was:
Children's Tylenol Acetaminophen Pain ReliefTemporarily reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat and toothacheAges 2-11Ibuprofen, alcohol and...
890296_EA


Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 1/EA
J & J Sales
MSRP:
Now:
$12.86
Was:
Tylenol Children's Pain + Fever Oral Suspension, Cherry FlavorChildren's Tylenol temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat and...
686945_EA

Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 25/BX
Safecor Health
MSRP:
Now:
$66.00
Was:
Safecor Health Acetaminophen Oral Suspension for ChildrenThere are 160 milligrams of acetaminophen per 5 mL dose; doses are packaged in amber-color oral syringes which makes administration easy and...
1240393_BX
Out of stock


Children's Pain Relief sunmark 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 1/EA
McKesson Brand
MSRP:
Now:
$6.38
Was:
sunmark Acetaminophen Children's Pain Relief For ages 2 to 11, Sunmark Children's acetaminophen temporarily reduces fever and relieves minor aches and pains due to: the common cold, flu, headache,...
928022_EA

Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 16 oz. 1/EA
Major Pharmaceuticals
MSRP:
Now:
$7.29
Was:
Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 16 oz.
1218028_EA

Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$41.36
Was:
PrecisionDose Acetaminophen Children's Pain ReliefThere are 160 milligrams of acetaminophen per 5 mL doseCompare to active ingredients in Children's Tylenol a registered trademark of Johnson &...
1174115_CS